# SDR HEEA955021

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2754W
- Make and model: Bell 206L-1
- Aircraft serial: 45260
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: M206R309L2
- Condition: Defective
- Location: Rt Aft Slider
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EDGE OF WINDOW AT AFT END OF SLIDING WINDOW TRACK SEPARATED FROM GLASS.  CANNOT REMOVE SLIDING WINDOW.  ALSO TOP SECTION OF TRACK AT AFT END COLLAPSED AGAINST WINDOW.
